# SDR CALA2019082601439

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 62,210 hours, 22,229 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER AT STA 101.9, 10" AFT OF FRONT SPAR REQUIRES ACCESS FOR RIB REPAIR INSTALLED DOUBLER.   PERFORMED REPAIR 11 PER SRM 55-10-01.
